Article citationsMore >>

A.C.M. Ran, M.C.B. Reurings, A fixed point theorem in partially ordered sets and some application to matrix equations, Proc. Amer. Math. Soc. 132.

has been cited by the following article:

Article

A Common Fixed Point Result in Ordered Complete Cone Metric Spaces

1Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India


American Journal of Applied Mathematics and Statistics. 2016, Vol. 4 No. 2, 43-45
DOI: 10.12691/ajams-4-2-3
Copyright © 2016 Science and Education Publishing

Cite this paper:
K. Prudhvi. A Common Fixed Point Result in Ordered Complete Cone Metric Spaces. American Journal of Applied Mathematics and Statistics. 2016; 4(2):43-45. doi: 10.12691/ajams-4-2-3.

Correspondence to: K.  Prudhvi, Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana State, India. Email: prudhvikasani@rocketmail.com

Abstract

In this paper, we prove a common fixed point theorem for ordered contractions in ordered cone metric spaces without using the continuity. Our result generalizes some recent results existing in the references.

Keywords